# SDR 07FDEA03790

- Difficulty date: September 14, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 33,706 hours, 12,343 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53970003200
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR REPLACEMENT OF STRINGER 50 LT AND RT FROM THE COUPLING FWD OF FRAME 55 (NON ROUTINE DR106) IT IS NECESSARY TO CUT FRAME 54.2 BETWEEN STRG 50-51, LT AND RT FRAME SPLICE REPAIR PERFORMED ON BOTH SIDES LT AND RT AS PER A300-600 FREIGHTER SRM 53-10-13/ FIG 203, WITH 1-2 MM GAP AFTER STRINGER INSTALLATION, APPROVED BY EA 6-5316-81081 AND RAS/DAHAM/4018801/2004 ISSUE A.
